# SDR ABXA9500434

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49128172
- Condition: Cracked
- Location: Fs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A BATHTUB FITTING WAS FOUND CRACKED AT STA 370 LONGERON 22R.  REPLACED IAW DC-9 SRM 51-30-2 AND 51-30-5.
